Alert archive / Kansas / River Flood Warnings in 2023

River Flood Warning 2, NWS Topeka, KS

May 31, 2023Shawnee County, Kansas

NWS Topeka, KS issued this river flood warning at May 31, 2023, 8:34 AM CDT for Shawnee County, Kansas. It took effect at May 31, 2023, 9:50 AM CDT. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2023, 8:34 AM CDT (13:34 UTC)
In effect from
May 31, 2023, 9:50 AM CDT
Expired
May 31, 2023, 3:15 PM CDT
In force
5 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Shawnee County, KS

The radar

The Topeka radar (KTWX), 48 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wakarusa River at Wakarusa (WRWK1). The gauge peaked at 16.07 ft at May 31, 2023, 12:00 PM CDT.

actionminormoderate102005/3106/01
Action stage
10 ft
Minor stage
15 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06891200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

720 
WGUS43 KTOP 311334
FLWTOP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Topeka KS
Issued by National Weather Service Kansas City/Pleasant Hill MO
834 AM CDT Wed May 31 2023

...The National Weather Service in Topeka KS has issued a Flood 
Warning for the following rivers in Kansas...

  Wakarusa River at Wakarusa affecting Shawnee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&


KSC177-010445-
/O.NEW.KTOP.FL.W.0002.230531T1450Z-230601T1041Z/
/WRWK1.1.ER.230531T1450Z.230531T2000Z.230531T2240Z.NO/
834 AM CDT Wed May 31 2023

...FLOOD WARNING IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Wakarusa River at Wakarusa.

* WHEN...Until late tonight.

* IMPACTS...At 15.0 feet, Minor flooding occurs along the Wakarusa 
  River.

* ADDITIONAL DETAILS...
  - At 8:16 AM CDT Wednesday the stage was 12.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 16.9 feet late this
    afternoon. It will then fall below flood stage late this
    afternoon.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573


$$
3 follow-up statements
200 
WGUS83 KTOP 311524
FLSTOP

Flood Statement
National Weather Service Topeka KS
Issued by National Weather Service Kansas City/Pleasant Hill MO
1024 AM CDT Wed May 31 2023

...The Flood Warning continues for the following rivers in Kansas...

  Wakarusa River at Wakarusa affecting Shawnee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&


KSC177-010615-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-230601T0611Z/
/WRWK1.1.ER.230531T1436Z.230531T2000Z.230601T0031Z.NO/
1024 AM CDT Wed May 31 2023

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wakarusa River at Wakarusa.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 15.0 feet, Minor flooding occurs along the Wakarusa 
  River.

* ADDITIONAL DETAILS...
  - At 10:01 AM CDT Wednesday the stage was 15.5 feet.
  - Forecast...The river is expected to rise to a crest of 18.9
    feet late this afternoon. It will then fall below flood stage
    this evening.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573


$$

SAW
985 
WGUS83 KTOP 311828
FLSTOP

Flood Statement
National Weather Service Topeka KS
128 PM CDT Wed May 31 2023

...The Flood Warning is extended for the following rivers in 
Kansas...

  Wakarusa River at Wakarusa affecting Shawnee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&


KSC177-010815-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-230601T0811Z/
/WRWK1.1.ER.230531T1436Z.230531T1646Z.230531T2011Z.NO/
128 PM CDT Wed May 31 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wakarusa River at Wakarusa.

* WHEN...Until late tonight.

* IMPACTS...At 15.0 feet, Minor flooding occurs along the Wakarusa 
  River.

* ADDITIONAL DETAILS...
  - At 1:16 PM CDT Wednesday the stage was 15.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 5.6 feet just
    after midnight tonight.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573


$$

JW
665 
WGUS83 KTOP 312015
FLSTOP

Flood Statement
National Weather Service Topeka KS
315 PM CDT Wed May 31 2023

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Wakarusa River at Wakarusa affecting Shawnee County.

KSC177-312115-
/O.CAN.KTOP.FL.W.0002.000000T0000Z-230531T2015Z/
/WRWK1.1.ER.230531T1436Z.230531T1646Z.230531T1903Z.NO/
315 PM CDT Wed May 31 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Wakarusa River at Wakarusa.

* ADDITIONAL DETAILS...
  - At 3:00 PM CDT Wednesday the stage was 14.1 feet.
  - Forecast...The river is expected to fall to 3.1 feet just
    after midnight tonight.


&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573


$$

JW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 31, 6:28 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 31, 6:28 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
628 AM CDT Wed May 31 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 253 AM CDT Wed May 31 2023

Key points:

* Thunderstorm chances continue through the weekend though decrease

* A few severe storms and locally heavy rain possible through late
  week

Showers and storms have steadily increased in coverage over the past
few hours, though likely from different forcing mechanisms. The
storms in the east appear tied to theta-e advection into a MCV just
east of the area, with recent radar winds showing 35 knot southwest
low-level flow. Farther east, convection appears to be forced by a
gravity wave emanating from dying convective complexes to the west.
This wave was moving into a more unstable airmass in central and
eastern Kansas with little inhibition.

The environment continues to show very weak shear with plenty of
moisture in modest mid-level lapse rates though warm low layers for
moderate CAPE and precitable water values of 1.2 to 1.5 and this
setup changes little today through Friday. Forcing for ascent
continues to be the main forecast challenge, keeping confidence in
any one period or location for widespread or heavy rains low. Will
maintain higher chances in eastern locations early today until the
low-level jet wanes, but have gone higher than most guidance for
afternoon and evening chances with potential for another MCV from
this morning's western Kansas convection making its way into central
and eastern Kansas. Models suggest afternoon MLCAPE will return to
1500-2500 J/kg with little CIN though this could be overzealous
depending on how long the early day convection persists. At least
isolated severe storms are possible from wind and hail with locally
heavy rains via slow-moving storms. Chances should diminish somewhat
tonight but maintained chance PoPs through the night for most
locations with greater potential looking to be in the west
downstream of another likely dying complex over western Kansas.

Main upper waves push north across the Four Corners region Thursday
and east across the southern Plains Friday night into Saturday.
Instability backs off somewhat through these periods, especially
over the weekend as easterly flow deepens over the lower and middle
layers with an upper high to the northeast. NBM PoPs look a bit high
Friday and Saturday with forcing still in question and have
collaborated lower values. Precip chances fall off further early
next week with drier continuing to advect in from this anomalous
direction.

Temperatures should hold fairly consistent with highs the lower 80s
to lower 90s and lows in the upper 50s to mid 60s, outside of
consistent daytime precip/debris.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 628 AM CDT Wed May 31 2023

MCV amidst weak upper flow making for a challenging end time to
TSRA at TOP and FOE. Have delayed ending for a few more hours
though confidence is not high. How the MCV plays out will impact
subsequent TSRA potential. Chances will likely ramp up again
after 17Z at MHK and after 20Z at TOP and FOE, though there is not
enough certainty for inclusion.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...65
AVIATION...65
Hazardous weather outlook, May 31, 3:09 AM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
309 AM CDT Wed May 31 2023

KSZ008>012-020>024-026-034>040-054>056-058-059-010815-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
309 AM CDT Wed May 31 2023

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

Thunderstorms will be scattered across most of the area early this
morning but should diminish in coverage by late morning. Thunderstorm
activity is expected to increase for the afternoon and evening and
may continue overnight. A few of the storms could be severe with
hail up to the size of a half dollar and wind gusts around 60 MPH.
Locally heavy rain is also likely which could lead to isolated
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, May 31, 7:42 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
742 AM CDT WED MAY 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HEAVY RAIN       4 NNE BERRYTON          39.00N 95.62W
05/31/2023  M2.29 INCH       SHAWNEE            KS   NWS EMPLOYEE

            24 HOUR TOTAL.

&&

ST
Local storm report, May 31, 8:15 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
815 AM CDT WED MAY 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SW OTTAWA             38.57N 95.33W
05/31/2023  M6.00 INCH       FRANKLIN           KS   COCORAHS

            COCORAHS STATION KS-FR-14 OTTAWA 4.4 SW.

&&

ST
Local storm report, May 31, 8:19 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
819 AM CDT WED MAY 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     HEAVY RAIN       6 NNE OTTAWA            38.69N 95.24W
05/31/2023  M5.79 INCH       FRANKLIN           KS   MESONET

            MESONET STATION GW2166 OTTAWA.

0740 AM     HEAVY RAIN       5 NE HIAWATHA           39.90N 95.45W
05/31/2023  M5.60 INCH       BROWN              KS   COCORAHS

            COCORAHS STATION KS-BR-12 HIAWATHA 5.5 NE.

0800 AM     HEAVY RAIN       2 NNW CENTROPOLIS       38.75N 95.37W
05/31/2023  M4.97 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-63 BALDWIN CITY 10.1
            WSW.

0700 AM     HEAVY RAIN       2 NE PRINCETON          38.51N 95.25W
05/31/2023  M4.64 INCH       FRANKLIN           KS   COCORAHS

            COCORAHS STATION KS-FR-3 PRINCETON 2.0 NE.

0600 AM     HEAVY RAIN       2 SSW OTTAWA            38.59N 95.28W
05/31/2023  M4.47 INCH       FRANKLIN           KS   COCORAHS

            COCORAHS STATION KS-FR-13 OTTAWA 0.4 SSW.

0700 AM     HEAVY RAIN       2 E LAWRENCE            38.95N 95.23W
05/31/2023  M4.38 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-13 LAWRENCE 1.6 ESE.

0800 AM     HEAVY RAIN       2 NNW PRINCETON         38.52N 95.29W
05/31/2023  M4.36 INCH       FRANKLIN           KS   COCORAHS

            COCORAHS STATION KS-FR-28 OTTAWA 6.3 SSW.

0700 AM     HEAVY RAIN       6 NNW POMONA            38.68N 95.51W
05/31/2023  M4.35 INCH       OSAGE              KS   COCORAHS

            COCORAHS STATION KS-OS-6 QUENEMO 7.1 N.

0810 AM     HEAVY RAIN       2 NNW BERRYTON          38.97N 95.64W
05/31/2023  M4.18 INCH       SHAWNEE            KS   MESONET

            MESONET STATION FW4820 TOPEKA.

0700 AM     HEAVY RAIN       1 NW LAWRENCE           38.97N 95.28W
05/31/2023  M4.16 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-15 LAWRENCE 1.3 NW.

0800 AM     HEAVY RAIN       1 NW LAWRENCE           38.97N 95.28W
05/31/2023  M4.10 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-75 LAWRENCE 1.4 NW.

0700 AM     HEAVY RAIN       1 ENE SCRANTON          38.79N 95.71W
05/31/2023  M4.09 INCH       OSAGE              KS   COCORAHS

            COCORAHS STATION KS-OS-7 SCRANTON 1.6 ENE.

0700 AM     HEAVY RAIN       3 NW ROSSVILLE          39.18N 95.99W
05/31/2023  M4.03 INCH       SHAWNEE            KS   COCORAHS

            COCORAHS STATION KS-SN-54 ROSSVILLE 3.4 NW.

0700 AM     HEAVY RAIN       2 ESE LAWRENCE          38.95N 95.22W
05/31/2023  M4.00 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-54 LAWRENCE 2.1 ESE.

0753 AM     HEAVY RAIN       1 WSW BERRYTON          38.93N 95.65W
05/31/2023  M3.99 INCH       SHAWNEE            KS   ASOS

            ASOS STATION KFOE TOPEKA FORBES.

0806 AM     HEAVY RAIN       7 WNW PAULINE           39.02N 95.80W
05/31/2023  M3.83 INCH       SHAWNEE            KS   MESONET

            MESONET STATION FW7817 TOPEKA.

0700 AM     HEAVY RAIN       2 NW LAWRENCE           38.98N 95.29W
05/31/2023  M3.78 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-71 LAWRENCE 2.1 NW.

0700 AM     HEAVY RAIN       1 NNE CENTROPOLIS       38.73N 95.34W
05/31/2023  M3.72 INCH       FRANKLIN           KS   COCORAHS

            COCORAHS STATION KS-FR-30 OTTAWA 9.3 NNW.

0700 AM     HEAVY RAIN       3 NW POMONA             38.64N 95.49W
05/31/2023  M3.70 INCH       FRANKLIN           KS   COCORAHS

            COCORAHS STATION KS-FR-10 POMONA 3.0 NW.

0701 AM     HEAVY RAIN       2 WNW LAWRENCE          38.97N 95.30W
05/31/2023  M3.63 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-10 LAWRENCE 2.2 W.

0640 AM     HEAVY RAIN       3 NE CENTROPOLIS        38.75N 95.32W
05/31/2023  M3.60 INCH       DOUGLAS            KS   COCORAHS

            COCORAHS STATION KS-DG-65 BALDWIN CITY 7.5
            WSW.

0700 AM     HEAVY RAIN       1 W OTTAWA              38.62N 95.28W
05/31/2023  M3.54 INCH       FRANKLIN           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION OTTK1 OTTAWA.

0810 AM     HEAVY RAIN       2 NNE RICHMOND          38.43N 95.23W
05/31/2023  M3.50 INCH       FRANKLIN           KS   MESONET

            MESONET STATION FW2857 RICHMOND.

&&
Local storm report, May 31, 8:22 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
822 AM CDT WED MAY 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HEAVY RAIN       4 NNE PRINCETON         38.54N 95.25W
05/31/2023  M4.22 INCH       FRANKLIN           KS   BROADCAST MEDIA

            24 HR TOTAL.

&&

CP
Local storm report, May 31, 8:26 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
826 AM CDT WED MAY 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HEAVY RAIN       1 W OTTAWA              38.61N 95.28W
05/31/2023  M3.54 INCH       FRANKLIN           KS   BROADCAST MEDIA

            24 HR TOTAL.

&&

CP
Local storm report, May 31, 8:28 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
828 AM CDT WED MAY 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HEAVY RAIN       7 SSE SILVER LAKE       39.02N 95.80W
05/31/2023  M3.28 INCH       SHAWNEE            KS   NWS EMPLOYEE

            24 HR TOTAL.

&&

CP

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:08 PM CDTSpecial Weather StatementTOPAnderson52 min
May 30, 7:09 PM CDTFlash Flood WarningTOPFranklin3 hr
May 30, 8:00 PM CDTSpecial Weather StatementTOPAnderson30 min
May 30, 11:14 PM CDTAreal Flood AdvisoryTOPFranklin3 hr
May 30, 11:58 PM CDTSpecial Weather StatementTOPAnderson32 min
May 31, 12:25 AM CDTAreal Flood AdvisoryTOPAnderson110 min
May 31, 12:32 AM CDTSpecial Weather StatementTOPAnderson28 min
May 31, 1:06 AM CDTSpecial Weather StatementTOPDouglas24 min
May 31, 1:48 AM CDTSpecial Weather StatementTOPFranklin27 min
May 31, 2:33 AM CDTAreal Flood AdvisoryTOPDouglas, Franklin81 min
May 31, 2:39 AM CDTSpecial Weather StatementTOPShawnee36 min
May 31, 2:41 AM CDTSpecial Weather StatementTOPShawnee34 min
May 31, 2:43 AM CDTSpecial Weather StatementTOPWashington32 min
May 31, 3:08 AM CDTAreal Flood AdvisoryTOPJefferson82 min
May 31, 3:22 AM CDTSpecial Weather StatementTOPShawnee38 min
May 31, 3:53 AM CDTFlash Flood WarningTOPDouglas, Franklin3 hr
May 31, 4:05 AM CDTSpecial Weather StatementTOPAnderson25 min
May 31, 4:23 AM CDTAreal Flood AdvisoryTOPJefferson2 hr
May 31, 4:26 AM CDTSpecial Weather StatementTOPPottawatomie34 min
May 31, 4:27 AM CDTSpecial Weather StatementTOPMarshall33 min
May 31, 4:35 AM CDTFlash Flood WarningTOPFranklin2 hr
May 31, 4:41 AM CDTAreal Flood AdvisoryTOPJackson, Shawnee3 hr
May 31, 5:47 AM CDTAreal Flood AdvisoryTOPOsage, Shawnee3 hr
May 31, 5:50 AM CDTAreal Flood AdvisoryTOPFranklin43 min
May 31, 6:32 AM CDTAreal Flood WarningTOPDouglas, Franklin3 hr
May 31, 7:55 AM CDTAreal Flood AdvisoryTOPAnderson3 hr
May 31, 9:57 AM CDTAreal Flood AdvisoryTOPDouglas, Franklin2 hr
May 31, 2:25 PM CDTSpecial Weather StatementTOPDickinson35 min
May 31, 3:04 PM CDTSpecial Weather StatementTOPClay26 min
May 31, 3:48 PM CDTSevere Thunderstorm WarningTOPGeary, Riley27 min
May 31, 4:09 PM CDTSpecial Weather StatementTOPGeary36 min
May 31, 4:16 PM CDTSevere Thunderstorm WarningTOPJefferson29 min
May 31, 4:43 PM CDTSpecial Weather StatementTOPJefferson32 min
May 31, 5:29 PM CDTSpecial Weather StatementTOPJefferson31 min
May 31, 5:59 PM CDTAreal Flood AdvisoryTOPJefferson3 hr

Nearby

River Flood Warnings in Kansas, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.